Cetafen Plus

Composition:

Each tablet contains Ibuprofen 400mg ,paracetamol  500mg and caffeine 65mg

Properties:

Ibuprofen is a  non steroidal anti inflammatory preventing the conversion of arachodonic acid to PGs by suppression of cycloxygenase enzyme.

Paracetamol  is a central  non steroidal  preventing the conversion of arachodonic acid to PGs by suppression of cycloxygenase enzyme.

  • Caffeine is an analgesic adjuvant, Act as an antagonist of adenosine receptors found in the brain.
  • Caffeine increases the potency of analgesic effect of Ibuprofen by two-fold
  • &Paracetamol absorption and onset of action by 41%

Indications:

Cetafen plusis analgesic ,antipyretic and anti inflammatory for adult use.

Dosages and administration:

1 tablet 3 times daily or 1 tablet as needed

Presentation:

Package of 3 strips (each 10 tablets)